# SDR SIMA200522001

- Difficulty date: July 29, 2005
- Submitted: September 8, 2005
- Operation: Air carrier
- Aircraft: N816AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145552
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14532637401
- Condition: Corroded
- Location: Fr 24-25
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING IMBV INSPECTION, FOUND RIGHT OMEGA BEAM CORRODED BETWEEN FRAMES 24 AND 25 BY CROSS BEAM ATTACHMENTS POINTS.  REPAIRED RIGHT OMEGA BEAM WITH DOUBLER IAW SRM 53-22-10 FIGURE 202.  AIRCRAFT RETURNED TO SERVICE.  (M)
